# SDR ASAA2014102509485

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 23,288 hours, 7,142 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000,  FOUND NR 2 ENGINE FAULT 77-20872 TOP LT EGT SIGNAL, 49554, OUT OF RANGE.  ACFT GROUNDED.  R & R T49.5 S1, PROBE ASSY REF AMM 77-21-01.  OPS TEST GOOD. GROUND VERIFICATION SUCCESSFUL.
